# SDR SWAA2024052982819

- Difficulty date: May 5, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 58,718 hours, 35,496 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB TE LOCATED DEFLECTION CONTROL RIB AREA ORSS 272 AT LT WING.  REPLACED WEB AND FASTENERS TRAILING EDGE LOCATED DEFLECTION CONTROL RIB AREA ORSS 272 AT LT WING IAW SRM 51-40-02,  SRM 51-10-02, ITEM 9 & DWG 115A2512, SHEET 14, REV A. MEASURE OF CRACK IS L: 0.725.
